RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 1994, Volume 58, Issue 2, Pages 132–152 (Mi izv806)  

This article is cited in 1 scientific paper (total in 1 paper)

Points of total reflection and wave front sets at the boundary between two media

O. M. Myasnichenko


Abstract: The singularities of wave fronts that arise on a smooth boundary between two media are considered in this paper.

Full text: PDF file (1018 kB)
References: PDF file   HTML file

English version:
Russian Academy of Sciences. Izvestiya Mathematics, 1995, 44:2, 339–358

Bibliographic databases:

UDC: 515.164.15
MSC: Primary 58C27; Secondary 78A05, 58F05, 57R45
Received: 16.12.1992

Citation: O. M. Myasnichenko, “Points of total reflection and wave front sets at the boundary between two media”, Izv. RAN. Ser. Mat., 58:2 (1994), 132–152; Russian Acad. Sci. Izv. Math., 44:2 (1995), 339–358

Citation in format AMSBIB
\Bibitem{Mya94}
\by O.~M.~Myasnichenko
\paper Points of total reflection and wave front sets at the boundary between two media
\jour Izv. RAN. Ser. Mat.
\yr 1994
\vol 58
\issue 2
\pages 132--152
\mathnet{http://mi.mathnet.ru/izv806}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1275905}
\zmath{https://zbmath.org/?q=an:0832.58030}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1995IzMat..44..339M}
\transl
\jour Russian Acad. Sci. Izv. Math.
\yr 1995
\vol 44
\issue 2
\pages 339--358
\crossref{https://doi.org/10.1070/IM1995v044n02ABEH001600}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995RB41200007}


Linking options:
  • http://mi.mathnet.ru/eng/izv806
  • http://mi.mathnet.ru/eng/izv/v58/i2/p132

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Ghezzi R., Remizov A.O., “On a Class of Vector Fields with Discontinuities of Divide-by-Zero Type and its Applications to Geodesics in Singular Metrics”, J. Dyn. Control Syst., 18:1 (2012), 135–158  crossref  mathscinet  zmath  isi
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:243
    Full text:68
    References:31
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021